# SDR GLBA20030547

- Difficulty date: January 31, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 16,078 hours, 21,179 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Inoperative
- Location: Elevator Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING FOR LOSS OF ELEV TRIM CONTROL, R & R FWD ELEV TRIM TAB CABLE PN 114-524037-25.
